MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MODULAR CATHCART BALL 53MM OD; HEMI HIP IMPLANT : HIP ACETABULAR METAL HEMI

DEPUY ORTHOPAEDICS INC US MODULAR CATHCART BALL 53MM OD; HEMI HIP IMPLANT : HIP ACETABULAR METAL HEMI
Catalog Number 136353000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: h3, h6: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.No device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
The patient was revised due to thigh pain.There was no surgical delay.Doi: (b)(6) 2024, dor: (b)(6) 2025, affected side: right hip.

Brand Name
MODULAR CATHCART BALL 53MM OD
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21921874
Report Number1818910-2025-06563
Device Sequence Number8650601
Product Code LZY
UDI-Device Identifier10603295032854
UDI-Public(01)10603295032854(17)20340228(10)M5745D
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K903084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136353000
Device Lot NumberM5745D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1818910-05/18/2022-002-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown